• Anastrazole

    Asked by Momof2 on Tuesday, May 1, 2012

    Anastrazole

    How much pain should I be in as a side effect?

    1 Answer from the Community

    • JenS's Avatar
      JenS

      After two years on Anastrozole (generic for Arimidex) the side effects have become too much for me.

      I have elbow, wrist and shoulder pain often. I also have some knee pain when I hike or walk long distances.

      But the worse side effect for me has been increased emotional ups and downs.

      Recently I switched to Aromasin in the hopes that the side effects won't be as bad. But I am also considering discontinuing this hormonal "therapy".

      almost 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.